# SDR DLM88100937

- Difficulty date: April 17, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 61,266 hours, 47,861 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LAYOVER CHECK, MAINTENANCE FOUND THE FLOOR EMERGENCY LIGHTS AT 17DE TO BE INOPERATIVE.  MAINTENANCE REPLACED THE WIRE HARNESS AT 17DE.  AN OPERATIONAL CHECK WAS NORMAL AND THE AIRCRAFT WAS RETURNED TO SERVICE.
